Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 452576, 4 pages
http://dx.doi.org/10.1155/2013/452576
Research Article

Application of Lie Symmetry Analysis and Simplest Equation Method for Finding Exact Solutions of Boussinesq Equations

1Department of Mathematics, University of Mazandaran, Babolsar 47416-95447, Iran
2International Institute for Symmetry Analysis and Mathematical Modeling, Department of Mathematical Sciences, North-West University, Mafikeng Campus, Private Bag X 2046, Mmabatho 2735, South Africa

Received 18 May 2013; Revised 28 June 2013; Accepted 8 July 2013

Academic Editor: Fazal M. Mahomed

Copyright © 2013 Hossein Jafari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Fan, “Extended tanh-function method and its applications to nonlinear equations,” Physics Letters A, vol. 277, no. 4-5, pp. 212–218, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A.-M. Wazwaz, “The tanh-coth method for solitons and kink solutions for nonlinear parabolic equations,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1467–1475, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A.-M. Wazwaz, “The tanh method: solitons and periodic solutions for the Dodd-Bullough-Mikhailov and the Tzitzeica-Dodd-Bullough equations,” Chaos, Solitons and Fractals, vol. 25, no. 1, pp. 55–63, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A.-M. Wazwaz, “A sine-cosine method for handling nonlinear wave equations,” Mathematical and Computer Modelling, vol. 40, no. 5-6, pp. 499–508, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A.-M. Wazwaz, “The sine-cosine method for obtaining solutions with compact and noncompact structures,” Applied Mathematics and Computation, vol. 159, no. 2, pp. 559–576, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. M. . Mothibi and C. M. . Khalique, “On the exact solutions of a modified Kortweg de Vries type equation and higher-order modified Boussinesq equation with damping term,” Advances in Difference Equations, vol. 2013, article 166, 2013. View at Google Scholar
  7. Z. Dai, J. Huang, M. Jiang, and S. Wang, “Homoclinic orbits and periodic solitons for Boussinesq equation with even constraint,” Chaos, Solitons & Fractals, vol. 26, no. 4, pp. 1189–1194, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Jafari, A. Borhanifar, and S. A. Karimi, “New solitary wave solutions for the bad Boussinesq and good Boussinesq equations,” Numerical Methods for Partial Differential Equations, vol. 25, no. 5, pp. 1231–1237, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Rafei, D. D. Ganji, H. R. Mohammadi Daniali, and H. Pashaei, “Application of homotopy perturbation method to the RLW and generalized modified Boussinesq equations,” Physics Letters A, vol. 364, no. 1, pp. 1–6, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. T. A. Abassy, M. A. El-Tawil, and H. El-Zoheiry, “Modified variational iteration method for Boussinesq equation,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 955–965, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Javidi and Y. Jalilian, “Exact solitary wave solution of Boussinesq equation by VIM,” Chaos, Solitons and Fractals, vol. 36, no. 5, pp. 1256–1260, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. A. Kudryashov, “Simplest equation method to look for exact solutions of nonlinear differential equations,” Chaos, Solitons and Fractals, vol. 24, no. 5, pp. 1217–1231, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Jafari, N. Kadkhoda, and C. M. Khalique, “Travelling wave solutions of nonlinear evolution equations using the simplest equation method,” Computers & Mathematics with Applications, vol. 64, no. 6, pp. 2084–2088, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. A. Ostrovsky, “Nonlinear internal waves in a rotating ocean,” Okeanologiya, vol. 18, pp. 181–191, 1978 (Russian), Oceanology vol. 18, 119–125, 1978. View at Google Scholar
  15. M. Duranda and D. Langevin, “Physicochemical approach to the theory of foam drainage,” European Physical Journal E, vol. 7, pp. 35–44, 2002. View at Google Scholar
  16. G. W. Bluman and S. Kumei, Symmetries and Differential Equations, vol. 81, Springer, New York, NY, USA, 1989. View at MathSciNet
  17. P. J. Olver, Applications of Lie Groups to Differential Equations, vol. 107, Springer, New York, NY, USA, 2nd edition, 1993. View at Publisher · View at Google Scholar · View at MathSciNet